Many people develop food allergies as they age, but developing allergies is not limited to any age group. When the digestive system is out of balance, the chances of developing allergies is extremely high. This is especially true with allergic reactions to Gluten. Gluten is a combination of carbohydrates and two small glycol proteins. The proteins are Glutenin (Glutenin) and Gliadin. Gliadin cause some of the best examples, of food derived pathogens that result in illness and abnormal conditions. Gliadin will cause symptoms like: swelling of the lips, tongue, throat, runny nose, itching, hives, nausea, vomiting, abdominal pain, gas, belching, bloating, etc. One of the main reasons this happens is because, the protein Gliadin, in Gluten, is not being destroyed in the stomach. The reason they are not being destroyed in the stomach is because, the peptic enzymes are not active, in breaking down proteins. Pepsin is most active in the breaking down and conversion of proteins, when the hydrochloric acid (HCL) in the stomach is very strong. Pepsin works at its optimum level, when the strength of the HCL is at 1.0 pH. When the strength of the acid drops, pepsin is becomes less active, in converting proteins. At pH 5.0, the peptic enzymes are completely inactive, in the conversion process. The reduction in the strength, of the hydrochloric acid, is called Hypochlorhydria. Hypochlorhydria is caused by aging, the use of antibiotics, antihistamines, Proton Pump Inhibitors (PPIs), and other medications.
Hypochlorhydria will allow unsterilized and unconverted proteins to enter the small bowel, resulting in allergic reactions. Hypochlorhydria will also allow bacteria, and pathogens that would normally be destroyed in the stomach, to enter the digestive tract and flourish. If you have any type of food allergy, you would be well advised to, get a pH diagnostic test, pH capsule test, or pH gastrogram.
Whether you post as a guest or a member, Doc Josh, the warning still stands. I'm giving you the benefit of the doubt that you posted this prior to viewing the warning I put on your last post. Please stop. ~Admin